# SDR CA120612009

- Difficulty date: June 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Magnetic Brake
- Part number: MP4983
- Condition: No Test
- Location: Autopilot Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF A DAILY MAINTENANCE INSPECTION THE FORCE TRIM RELEASE OF THE YAW MAGNETIC BRAKE ASSY WAS TESTED. THE MECHANIC WAS ABLE TO DETECT THAT THE BRAKE ASSY WAS NOT RELEASING ON APPLICATION OF THE FORCE TRIM SWITCH.  THE UNIT WAS REMOVED AND A SERVICEABLE ASSY INSTALLED AND FUNCTION CHECKED WITH NO FURTHER FAULT NOTED.
